Nagoya Mathematical Journal

Schatten p-class property of pseudodifferential operators with symbols in modulation spaces

Masaharu Kobayashi and Akihiko Miyachi

Full-text: Open access

Abstract

It is proved that the pseudodifferential operators σt(X,D) belong to the Schatten p-class Cp, 0<p2, if the symbol σ(x,ω) is in certain modulation spaces on Rxd×Rωd.

Article information

Source
Nagoya Math. J., Volume 205 (2012), 119-148.

Dates
First available in Project Euclid: 1 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1330611003

Digital Object Identifier
doi:10.1215/00277630-1543796

Mathematical Reviews number (MathSciNet)
MR2891166

Zentralblatt MATH identifier
1250.47048

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Kobayashi, Masaharu; Miyachi, Akihiko. Schatten $p$ -class property of pseudodifferential operators with symbols in modulation spaces. Nagoya Math. J. 205 (2012), 119--148. doi:10.1215/00277630-1543796. https://projecteuclid.org/euclid.nmj/1330611003


Export citation

References

  • [1] G. Arsu, On Schatten-von Neumann class properties of pseudodifferential operators: The Cordes-Kato method, J. Operator Theory 59 (2008), 81–114.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, II: Spectral Theory, John Wiley, New York, 1963.
  • [3] H. G. Feichtinger, “Modulation spaces on locally compact abelian groups” in Wavelets and Their Applications, Allied, New Delhi, 2003, 99–140.
  • [4] G. B. Folland, Harmonic Analysis in Phase Space, Ann. of Math. Stud. 122, Princeton University Press, Princeton, 1989.
  • [5] Y. Galperin and S. Samarah, Time-frequency analysis on modulation spaces Mmp, q, 0<p, q≤∞, Appl. Comput. Harmon. Anal. 16 (2004), 1–18.
  • [6] K. Gröchenig, An uncertainty principle related to the Poisson summation formula, Studia Math. 121 (1996), 87–104.
  • [7] K. Gröchenig, Foundations of Time-Frequency Analysis, Birkhäuser, Boston, 2001.
  • [8] K. Gröchenig, “A pedestrian’s approach to pseudodifferential operators” in Harmonic Analysis and Applications, Birkhäuser, Boston, 2006, 139–169.
  • [9] K. Gröchenig and C. Heil, Modulation spaces and pseudodifferential operators, Integral Equations Operator Theory 34 (1999), 439–457.
  • [10] K. Gröchenig and C. Heil, Counterexamples for boundedness of pseudodifferential operators, Osaka J. Math. 41 (2004), 681–691.
  • [11] C. Heil, History and evolution of the density theorem for Gabor frames, J. Fourier Anal. Appl. 13 (2007), 113–166.
  • [12] C. Heil, J. Ramanathan, and P. Topiwala, Singular values of compact pseudodifferential operators, J. Funct. Anal. 150 (1997), 426–452.
  • [13] M. Kobayashi, Modulation spaces Mp, q for 0<p, q≤∞, J. Funct. Spaces Appl. 4 (2006), 329–341.
  • [14] H. Komatsu, Theory of Locally Convex Spaces, Lecture Notes, Department of Math., Univ. of Tokyo, Tokyo, 1974.
  • [15] C. A. McCarthy, Cp, Israel J. Math. 5 (1967), 249–271.
  • [16] R. Meise and D. Vogt, Introduction to Functional Analysis, Oxf. Grad. Texts Math. 2, Oxford University Press, New York, 1997.
  • [17] H. Rauhut, Coorbit space theory for quasi-Banach spaces, Studia Math. 180 (2007), 237–253.
  • [18] R. Rochberg and K. Tachizawa, “Pseudodifferential operators, Gabor frames, and local trigonometric bases” in Gabor Analysis and Algorithms, Appl. Numer. Harmon. Anal., Birkhäuser, Boston, 1998, 171–192.
  • [19] C. Rondeaux, Classes de Schatten d’opérateurs pseudo-différentiels, Ann. Sci. Éc. Norm. Supér. (4) 17 (1984), 67–81.
  • [20] R. Schatten, Norm Ideals of Completely Continuous Operators, Ergeb. Math. Grenzgeb. (3) 27, Springer, Berlin, 1960.
  • [21] K. Seip, Density theorems for sampling and interpolation in the Bargman-Fock space, I, J. Reine. Angew. Math. 429 (1992), 91–106.
  • [22] K. Seip and R. Wallstén, Density theorems for sampling and interpolation in the Bargman-Fock space, II, J. Reine. Angew. Math. 429 (1992), 107–113.